# SDR CA040428003

- Difficulty date: April 19, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 6,623 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: FA572618R
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION A CRACK WAS NOTED AT THE LIP HEAT WELD TO THE FORWARD SECTION OF THE EXHAUST STACK.  EXHAUST UNIT WAS ORDERED AND INSTALLED WITHOUT ANY INCIDENT.
